# SDR AALA20071311

- Difficulty date: July 16, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N327AA
- Make and model: Boeing 767223
- Aircraft serial: 22327
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY FLOOR LIGHT AT MID GALLEY INOPERATIVE.  SECURED LOOSE CONNECTOR FOR EMERGENCY FLOOR LIGHT AT MID GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
